It is currently Wed Aug 16, 2017 5:32 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 5 posts ] 
Author Message
PostPosted: Sun Jun 08, 2014 9:27 pm 
Offline
Super Poster
Super Poster

Joined: Thu Dec 12, 2013 6:13 pm
Posts: 100
I cant believe I have stayed on subutex this long... after 2 failed attempts Im sticking it out but im getting every side effect. Its bad enough I am constipated and have developed terrible hemorrhoids but now I cant even pee. I have the urge but its like my muscles are tense and it takes a good minute before I can actually go. Then I start and stop, start and stop. I had this mildly for about 2 months in my 3 plus years of taking pills but it was not this intense. Anyone else get this?? Any tips?


Top
 Profile  
 
PostPosted: Thu Jun 12, 2014 10:02 pm 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2801
Location: Southwest
Hey csinny,

I'm no doctor but it sounds like you have a swollen prostate. Either due to age or some other condition. Whether or not Suboxone is causing it I can't say, but the suggestion is the same. Go see your doctor and explain what's going on. A simple PSA test along with the good 'ole finger probe is in order. Just don't start singing Moon River while he's up there!

Hope most of your symptoms have eased up a bit.

rule

_________________
Don't take yourself so damn seriously


Top
 Profile  
 
PostPosted: Sat Jun 14, 2014 2:33 pm 
Offline
Average Poster
Average Poster

Joined: Tue Jun 10, 2014 5:14 pm
Posts: 11
Here is another possible cause of urinary retention (I didn't know that's what it was called, but I surely recognize the symptom): My experience with opiates is not huge, but when I had sciatica I was in intense pain and the spine specialist I had prescribed a series of opiates starting with not so powerful to powerful indeed (morphine). I started having that same symptom. It was unnerving. (I'm a woman) It's such a natural thing, how could it be difficult? But it seemed I simply could not urinate. Like you, I had to be patient…..for a while…..and longer. I asked my personal physician what was going on, and she told me that opiates tend to do that if you take them for awhile. That was a relief. Ironic though, that at the same time, I would leak when I laughed or coughed. Right. So the idea is to sit on the toilet and laugh for a minute? ("Hey! Can someone tell me a good joke? I gotta pee!") If I were you though I would still check my prostate for any problem. That's always a good idea.


Top
 Profile  
 
Our Sponsors
PostPosted: Sat Jun 14, 2014 8:10 pm 
Offline
Super Poster
Super Poster

Joined: Thu Dec 12, 2013 6:13 pm
Posts: 100
TY for the replies... My Dr. said its most likely the subs...I'm a female so it would be safe to say its not my prostate ;) otherwise I would think that's it. My whole system is just a mess. I just hope some of these side effects start going away!


Top
 Profile  
 
PostPosted: Sun Jun 15, 2014 1:01 am 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2801
Location: Southwest
csinny,

I thought about that after I posted it. But I still had a 50/50 chance of you being a male!

Let your doctor decide what is best for you. I wish you a speedy recovery from all the side effects!

rule

_________________
Don't take yourself so damn seriously


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 5 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group